Translator Disclaimer
June 2009 Nonexistence of Global Solutions in Time for Reaction-Diffusion Systems with Inhomogeneous Terms in Cones
Takefumi Igarashi, Noriaki Umeda
Tsukuba J. Math. 33(1): 131-145 (June 2009). DOI: 10.21099/tkbjm/1251833210

Abstract

We consider initial-boundary value problems for the reaction-diffusion systems with inhomogeneous terms in cones. In this paper we show the nonexistence of global solutions of the problems in time.

Citation

Download Citation

Takefumi Igarashi. Noriaki Umeda. "Nonexistence of Global Solutions in Time for Reaction-Diffusion Systems with Inhomogeneous Terms in Cones." Tsukuba J. Math. 33 (1) 131 - 145, June 2009. https://doi.org/10.21099/tkbjm/1251833210

Information

Published: June 2009
First available in Project Euclid: 1 September 2009

zbMATH: 1180.35278
MathSciNet: MR2553841
Digital Object Identifier: 10.21099/tkbjm/1251833210

Subjects:
Primary: 35K45, 35K57

Rights: Copyright © 2009 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.33 • No. 1 • June 2009
Back to Top